# SDR DALA2021050302501

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 65,242 hours, 23,987 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 16878M
- Condition: Inoperative
- Location: Te Flap
- Part time: 64,032 hours, 20,885 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3758 -ATB- RETURNED DUE TO TRAILING EDGE FLAP ASYMMETRY. CORRECTIVE ACTION: REPLACED #6 FLAP SKEW SENSOR. PERFORMED FLAP FUNCTIONAL TEST. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
